# SDR BB07063

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 80,369 hours, 16,334 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 12275190002
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 707, MUC-PHL:  FLIGHT DIVERTED TO LGW DUE TO CENTER HYDRAULIC SYSTEM QUANTITY DROPPING.  MAINTENANCE REPLACED THE FLAP/SLAT HYDRAULIC SHUTOFF VALVE MODULE.
